# SDR 95ZZZZ203

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905PG
- Make and model: Boeing 727281
- Aircraft serial: 20571
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65382057
- Condition: Corroded
- Location: Horiz Stab
- Part time: 44,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS FOUND ALONG THE INSIDE OF THE FWD LOWER SPAR OF THE HORIZONTAL STABILIIZER.
